# SDR HNAA2012092600979

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8102
- Aircraft serial: 274
- Aircraft time: 43,780 hours, 51,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC ODOR FROM DUCTS.  GROUND RAN AIRCRAFT.  SUSPECT RESIDUAL FROM PERI SEAL R & R.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
